Translator Disclaimer
March 1986 Maximal operators related to the Radon transform and the Calderon-Zygmund method of rotations
Michael Christ, Javier Duoandikoetxea, José L. Rubio de Francia
Duke Math. J. 53(1): 189-209 (March 1986). DOI: 10.1215/S0012-7094-86-05313-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.53 • No. 1 • March 1986
Back to Top